Bachoc, François

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Bachoc, François; Suvorikova, Alexandra; Ginsbourger, David; Loubes, Jean-Michel; Spokoiny, Vladimir (2020). Gaussian processes with multidimensional distribution inputs via optimal transport and Hilbertian embedding. Electronic journal of statistics, 14(2), pp. 2742-2772. Institute of Mathematical Statistics 10.1214/20-EJS1725

Bect, Julien; Bachoc, François; Ginsbourger, David (2019). A supermartingale approach to Gaussian process based sequential design of experiments. Bernoulli, 25(4A), pp. 2883-2919. International Statistical Institute 10.3150/18-BEJ1074

This list was generated on Fri Jan 28 07:11:36 2022 CET.
Provide Feedback